Free Access
Volume 17, Number 4, October-December 2011
Page(s) 1101 - 1132
Published online 08 November 2010
  1. R. Dautray and J.-L. Lions (with collaboration of M. Artola, M. Cessenat, H. Lanchon), Mathematical Analysis and Numerical Methods for Science and Technology, Volume 5: Evolution Problems I. Springer-Verlag (1992).
  2. R.A. DiTaranto, Theory of vibratory bending for elastic and viscoelastic layered finite-length beams. J. Appl. Mech. 32 (1965) 881–886.
  3. S.W. Hansen, Several related models for multilayer sandwich plates. Math. Models Methods Appl. Sci. 14 (2004) 1103–1132. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  4. S.W. Hansen, Semigroup well-posedness of a multilayer Mead-Markus plate with shear damping, in Control and Boundary Analysis, Lect. Not. Pure Appl. Math. 240, Chapman & Hall/CRC, Boca Raton (2005) 243–256.
  5. S.W. Hansen and R. Rajaram, Riesz basis property and related results for a Rao-Nakra sandwich beam. Discrete Contin. Dynam. Syst. Suppl. (2005) 365–375.
  6. L. Hörmander, Linear Partial Differential Equations. Springer-Verlag, Berlin (1963).
  7. O.Y. Imanuvilov, On Carleman estimates for hyperbolic equations. Asymptotic Anal. 32 (2002) 185–220.
  8. O.Y. Imanuvilov and J.P. Puel, Global Carleman estimates for weak solutions of elliptic nonhomogeneous Dirichlet problems. Int. Math. Res. Not. 16 (2003) 883–913. [CrossRef]
  9. O.Y. Imanuvilov and M. Yamamoto, Carleman estimates and the non-stationary Lamé system and the application to an inverse problem. ESIAM: COCV 11 (2005) 1–56. [CrossRef] [EDP Sciences]
  10. O.Y. Imanuvilov and M. Yamamoto, Carleman estimates for the three dimensional Lamé system and applications to an inverse problem, in Control Theory of Partial Differential Equations, Lect. Notes Pure. Appl. Math. 242 (2005) 337–374.
  11. O.Y. Imanuvilov and M. Yamamoto, Carleman estimates for the Lamé system with stress boundary conditions and the application to an inverse problem. Publications of the Research Institute for Mathematical Sciences Kyoto University 43 (2007) 1023–1093. [CrossRef]
  12. V. Komornik, A new method of exact controllability in short time and applications. Ann. Fac. Sci. Toulouse Math. 10 (1989) 415–464. [MathSciNet]
  13. J. Lagnese, Boundary Stabilization of Thin Plates, SIAM Studies in Applied Mathematics 10. Society for Industrial and Applied Mathematics (1989).
  14. J.E. Lagnese and J.-L Lions, Modelling, Analysis and Control of Thin Plates, Recherches en Mathématiques Appliquées RMA 6. Springer-Verlag (1989).
  15. I. Lasiecka and R. Triggiani, Exact controllability and uniform stabilization of Kirchoff plates with boundary controls only on Δw|Σ. J. Differ. Eqn. 93 (1991) 62–101. [CrossRef]
  16. I. Lasiecka and R. Triggiani, Sharp regularity for elastic and thermoelastic Kirchoff equations with free boundary conditions. Rocky Mountain J. Math. 30 (2000) 981–1024. [CrossRef] [MathSciNet]
  17. J.L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. Springer-Verlag (1971).
  18. J.L. Lions, Exact controllability, stabilization and perturbations for distributed systems. SIAM Rev. 30 (1988) 1–68. [CrossRef] [MathSciNet]
  19. D.J. Mead and S. Markus, The forced vibration of a three-layer, damped sandwich beam with arbitrary boundary conditions. J. Sound Vibr. 10 (1969) 163–175. [CrossRef]
  20. Y.V.K.S. Rao and B.C. Nakra, Vibrations of unsymmetrical sandwich beams and plates with viscoelastic cores. J. Sound Vibr. 34 (1974) 309–326. [CrossRef]
  21. R. Rajaram, Exact boundary controllability results for a Rao-Nakra sandwich beam. Systems Control Lett. 56 (2007) 558–567. [CrossRef] [MathSciNet]
  22. R. Rajaram and S.W. Hansen, Null-controllability of a damped Mead-Markus sandwich beam. Discrete Contin. Dynam. Syst. Suppl. (2005) 746–755.
  23. C.T. Sun and Y.P. Lu, Vibration Damping of Structural Elements. Prentice Hall (1995).
  24. D. Tataru, Carleman estimates and unique continuation for solutions to boundary value problems. J. Math. Pures. Appl. 75 (1996) 367–408.
  25. X. Zhang, Explicit observability inequalities for the wave equation with lower order terms by means of Carleman inequalities. SIAM J. Control Optim. 39 (2000) 812–834. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.